Quotation Dockner, Engelbert. 1992. A dynamic theory of conjectural variations. Journal of Industrial Economics 40 377-395.


RIS


BibTeX

Tags

Press 'enter' for creating the tag

Publication's profile

Status of publication Published
Affiliation WU
Type of publication Journal article
Journal Journal of Industrial Economics
Citation Index SSCI
WU Journalrating 2009 A
WU-Journal-Rating new FIN-A, STRAT-A, VW-B, WH-A
Language English
Title A dynamic theory of conjectural variations
Volume 40
Year 1992
Page from 377
Page to 395

Associations

People
Dockner, Engelbert (Details)
Organization
Institute for Finance, Banking and Insurance IN (Details)
Google Scholar: Search